Research Repository

Largeness and SQ-universality of cyclically presented groups

Williams, G (2012) 'Largeness and SQ-universality of cyclically presented groups.' International Journal of Algebra and Computation, 22 (4). p. 1250035. ISSN 0218-1967

[img]
Preview
Text
LargeSQuniCycPresGps.pdf

Download (209kB) | Preview

Abstract

Largeness, SQ-universality, and the existence of free subgroups of rank 2 are measures of the complexity of a finitely presented group. We obtain conditions under which a cyclically presented group possesses one or more of these properties. We apply our results to a class of groups introduced by Prishchepov which contains, amongst others, the various generalizations of Fibonacci groups introduced by Campbell and Robertson.

Item Type: Article
Additional Information: Electronic version of an article published as [International Journal of Algebra and Computation, Volume 22, Issue 4, 2012, 1250035 (19 Pages)] [http://dx.doi.org/10.1142/S021819671250035X] � [copyright World Scientific Publishing Company] [http://www.worldscientific.com/worldscinet/ijac]
Uncontrolled Keywords: Cyclically presented group; largeness; SQ-universality
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health
Faculty of Science and Health > Mathematical Sciences, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 22 May 2012 15:56
Last Modified: 15 Jan 2022 01:14
URI: http://repository.essex.ac.uk/id/eprint/2401

Actions (login required)

View Item View Item